# SDR DL76G060260

- Difficulty date: February 21, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 32,315 hours, 5,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1767 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND DENTED AND PUNCTURED AT BS 1767, S-26R.  REMOVED DAMAGED SKIN AND INSTALLED A REPAIR DOUBLER.
